MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA; INTERNAL PADDLE
Model Number 1011-0139-03
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the associated device failed leakage current testing using these internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded they are not sending in the device and will look into purchasing replacements.
 
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d4 catalog # removed, d4 primary udi # updated.

Brand Name
ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17896367
Report Number1220908-2023-03858
Device Sequence Number3429633
Product Code LDD
UDI-Device Identifier00847946022341
UDI-Public(01)00847946022341(21)V20D34774
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-03
Device Catalogue Number8011-0139-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer09/19/2023
Not provided
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/15/2023
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown